A counterexample on generalized convolutions
Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 143-147
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_1_143_147,
author = {K. Urbanik},
title = {A counterexample on generalized convolutions},
journal = {Colloquium Mathematicum},
pages = {143--147},
year = {1987},
volume = {54},
number = {1},
doi = {10.4064/cm-54-1-143-147},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-143-147/}
}
K. Urbanik. A counterexample on generalized convolutions. Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 143-147. doi: 10.4064/cm-54-1-143-147
Cité par Sources :